Posted by: Girly | 2009-01-22

Menstrual Cycle

I have been on triphasil for almost 6 years now, and not had too many problems with it. Before that I was on Nordette and it was horrible.
Lately though I have been finding that during ovulation right up to the week before my period my breasts are extremely sensitive, more so than normal, and for much longer than normal.
My cycle usually lasts 5 days on the dot and starts on the same day every time.
This time it started almost a day later, and although it lasted 5 days, I still had left over brown discharge for almost a week afterwards.
I know it could be stress related, but is this something I should be worried about?
I have never skipped a period, but the cycles are becoming different to what I am used to.
Is this something I should be worried about?
Should I change my pill?
Could I be pregnant?
Is this just due to stress?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Breast tenderness is a side effect of the Pill. Cycles can change and one day late is nothing to worry about. The brown discharge is probably nothing to worry about at the moment and certainly no need to change your Pill. Pregnancy would not present like this. Stress could be a possible factor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.